# SDR CALA2013082390697

- Difficulty date: August 15, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 80,761 hours, 23,214 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK.  FOUND HYD FLUID POURING OUT OF STRUT DRAIN.  INSPECTED PLYON AREA, NO LEAKS FOUND.  WE DID NOT OPEN SLIPPER COWL ON TOP OF ENGINE, SUSPECT LEAK IN THAT AREA. FOUND PYLON PRESSURE LINE LEAKING REF IPC29-11-61-001, PG1 ITEM K SEC. LINE ACP 5MIN IDLE LEAK CHECK FITTING GOOD. FLUID STILL DRAINING FROM STRUT DRAIN.  REMOVED FROM SAME LINE THE UNION AT "J" BOX, PRESSURE LINE.  REPLACED BOTH FITTING AND PRESSURE LINE MOTORED ENGINE NO LEAKS NOTED.
